# SDR S2YA97005

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KE/SBN - FLT 1162 - THE FLIGHT CREW SMELLED AN UNUSUAL ODOR WHEN THE BLEED AIR VALVES WERE TURNED ON AFTER TAKEOFF.  THE CREW PERFORMED AN AIR TURNBACK TO MKE AND LANDED WITHOUT ANY OTHER PROBLEMS.  ONCE ON THE GROUND, MAINTENANCE INSPECTED THE A/C, THEY NOTED THE PREVIOUS EVENING A COMPRESSOR WASH WAS PERFORMED ON THE LT ENGINE.  THE A/C WAS GROUND RUN UNTIL THERE WAS NO MORE ODOR, THEN THE A/C WAS RELEASED.  (X)
